Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Isomorphic objects in symmetric monoidal closed categoriest
Journal: Mathematical Structures in Computer Science
Volume: 7
Issue: 6
First page: 639
Last page: 662
Issue Date: 1-Jan-1997
Rank: M22
ISSN: 0960-1295
DOI: 10.1017/S0960129596002241
Abstract: 
This paper presents a new and self-contained proof of a result characterizing objects isomorphic in the free symmetric monoidal closed category, i.e., objects isomorphic in every symmetric monoidal closed category. This characterization is given by a finitely axiomatizable and decidable equational calculus, which differs from the calculus that axiomatizes all arithmetical equalities in the language with 1, product and exponentiation by lacking T = 1 and (a • b)c = ac • bc(the latter calculus characterizes objects isomorphic in the free cartesian closed category). Nevertheless, this calculus is complete for a certain arithmetical interpretation, and its arithmetical completeness plays an essential role in the proof given here of its completeness with respect to symmetric monoidal closed isomorphisms.
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

11
checked on Jul 19, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.